English  |  正體中文  |  简体中文  |  Items with full text/Total items : 60989/93528 (65%)
Visitors : 1563055      Online Users : 12
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/60717

    Title: The Performance of Hybrid Adaptive Beamforming Algorithm for Jammers Suppression
    Authors: 陳巽璋;Chern, Shiunn-jang;Sung, Chih-yuan
    Contributors: 淡江大學電機工程學系
    Date: 1994-09
    Issue Date: 2011-10-15 00:45:56 (UTC+8)
    Publisher: IEEE Antennas and Propagation Society
    Relation: IEEE Transactions on Antennas and Propagation 42(9), pp.1223-1232
    DOI: 10.1109/8.318643
    Appears in Collections:[電機工程學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback